advertisement
Question
Posted by: Sibongile Nhlapo | 2012-01-17

Anti depressants

I have previously been depressed for which i have taken anti depressants.
And now i feel depressed again, im not eating well, im not sleeping and im always emotional. I always feel like crying and i cant concentrate on my studies and on my work. Last year some bad stuff happend to me.I there fore asked my doctor to prescibe anti depressants for me. He prescribed Nuzak.

My question is if i am not depressed will taking anti depresants harm me. what are the side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

I would strongly suggest you speak to your pharmacist about the drug your GP has prescribed regarding the side-effects.
have a look at Bach remedies - treats mental and emotional conditions. Also have a look at trauma releasing exercises for trauma and stress.

Kind regards
Dr Debbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement